| Catalog Number |
5290601200 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The distributer reported that the device overheated during a procedure.The procedure was completed successfully.No information was available regarding adverse consequences, surgical delay or medical intervention.
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
Event or Problem Description